RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 2, Pages 75–83 (Mi timb175)  

Group symmetry of potential type bifurcation equations in dynamic branching

B. V. Loginova, L. R. Kim-Tyanb

a Ulyanovsk State Technical University
b National University of Science and Technology «MISIS»

Abstract: In the article, potential and potential type bifurcation Lyapunov–Shmidt equations with symmetries of rotation groups are constructed.

Full text: PDF file (175 kB)
References: PDF file   HTML file
UDC: 517.988.67
Received: 25.10.2012

Citation: B. V. Loginov, L. R. Kim-Tyan, “Group symmetry of potential type bifurcation equations in dynamic branching”, Tr. Inst. Mat., 20:2 (2012), 75–83

Citation in format AMSBIB
\Bibitem{LogKim12}
\by B.~V.~Loginov, L.~R.~Kim-Tyan
\paper Group symmetry of potential type bifurcation equations in dynamic branching
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 2
\pages 75--83
\mathnet{http://mi.mathnet.ru/timb175}


Linking options:
  • http://mi.mathnet.ru/eng/timb175
  • http://mi.mathnet.ru/eng/timb/v20/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:173
    Full text:95
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020